MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 MINILOC SAFETY INFUSION SET 20G X 0.75IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 MINILOC SAFETY INFUSION SET 20G X 0.75IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of asftf116 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by the customer "patient presented to clinic with needle intact/port accessed.Dressing intact, able to flush port, blood return obtained.While at home, patient stated that he noticed that the iv tubing had become completely dislodged from the primary hub connection site on the infusion set.".
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and batch history, applicable previous investigation(s), photo analysis and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a detached hub on the infusion set was confirmed but the cause is unknown.A photograph of the implicated 20g miniloc safety infusion set was returned for evaluation.The infusion set contained characteristics of use (e.G., residual material within the tubing and y-site, an activated safety mechanism, and auxiliary devices attached to the infusion set).The side tail luer adaptor had completely detached from the tubing.It could not be determined from the photograph if the tubing had broken near the joint or if the tubing had dislodged from the luer adaptor.The observable features on the submitted photograph did not contain enough information to identify a specific root cause of the reported event.Possible contributing factors could include tensile (pulling) damage, material fatigue, or damage from a sharp instrument.H3 other text : evaluation findings are in section h.11.
 
Event or Problem Description
It was reported by the customer "patient presented to clinic with needle intact/port accessed.Dressing intact, able to flush port, blood return obtained.While at home, patient stated that he noticed that the iv tubing had become completely dislodged from the primary hub connection site on the infusion set." additional information received: the tubing was ¿tied¿ off by patient when he realized the tubing became completely dislodged.Date of occurrence: (b)(6) 2022.Placement date: (b)(6) 2022 explant date: (b)(6) 2022 was there any patient harm reported? if yes, please describe the harm, how it was treated and the outcome.No harm; however, the potential for harm was 100%.

Brand Name
MINILOC SAFETY INFUSION SET 20G X 0.75IN WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key15033873
Report Number3006260740-2022-02743
Device Sequence Number20568749
Product Code FPA
UDI-Device Identifier00801741048043
UDI-Public(01)00801741048043
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0682034
Device Lot NumberASFTF116
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2022
Supplement Date Received by Manufacturer08/10/2022
Initial Report FDA Received Date07/15/2022
Supplement Report FDA Received Date08/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexMale